# SDR GTIA2023012336905

- Difficulty date: January 23, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 26,841 hours, 12,279 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT STATION MEGAPHONE INOP-REMOVED AND REPLACED AFT MEGAPHONE IAW EMERGENCY EQUIPMENT MANUAL A320-232
